Detail publikace

Exponentiation of relational systems with respect to strong homomorphisms

Originální název

Exponentiation of relational systems with respect to strong homomorphisms

Anglický název

Exponentiation of relational systems with respect to strong homomorphisms

Jazyk

en

BibTex


@article{BUT45610,
  author="František {Bednařík} and Josef {Šlapal}",
  title="Exponentiation of relational systems with respect to strong homomorphisms",
  chapter="45610",
  journal="Mathematica Pannonica",
  volume="10",
  year="1999",
  month="january",
  pages="169",
  type="journal article"
}